Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A vector-valued random ergodic theorem


Authors: Anatole Beck and J. T. Schwartz
Journal: Proc. Amer. Math. Soc. 8 (1957), 1049-1059
MSC: Primary 28.00; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1957-0098162-6
MathSciNet review: 0098162
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00, 60.00

Retrieve articles in all journals with MSC: 28.00, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0098162-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society